# SDR FDEA201706231747

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 31,655 hours, 16,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Part serial: 4299
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN OVERHEAD EMERGENCY EXIT LIGHTS  FLICKER ON AND OFF DURING TURBULENT CONDITIONS,  CLIMB, AND DESCENT.   REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND  BATTERY IAW AMM 33-51-14-04. OPS CHECKED GOOD. OK FOR SERVICE.
